The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Journal of Spectral Theory


Previous issue  | Next issue  | Most recent Issue | All Issues | JST summary
Volume 9, Issue 4, 2019
Metadata
 

Alexander Gordon
Svetlana Jitomirskaya, Stanislav Molchanov, Barry Simon and Boris Vainberg
pp. 1157–1164
Abstract | Full-Text PDF (2355 KB) | Metadata

A new mode of convergence of linear operators in a Hilbert space
Alexander Y. Gordon
pp. 1165–1177
Abstract | Full-Text PDF (146 KB) | Metadata

Peierls' substitution for low lying spectral energy windows
Horia Cornean, Bernard Helffer and Radu Purice
pp. 1179–1222
Abstract | Full-Text PDF (418 KB) | Metadata

Upper bounds on the spectral gaps of quasi-periodic Schrödinger operators with Liouville frequencies
Wencai Liu and Yunfeng Shi
pp. 1223–1248
Abstract | Full-Text PDF (295 KB) | Metadata

Two-spectra theorem with uncertainty
Nikolai Makarov and Alexei Poltoratski
pp. 1249–1285
Abstract | Full-Text PDF (388 KB) | Metadata

Magnetic Schrödinger operators as the quasi-classical limit of Pauli–Fierz-type models
Michele Correggi, Marco Falconi and Marco Olivieri
pp. 1287–1325
Abstract | Full-Text PDF (399 KB) | Metadata

Toda maps, cocycles, and canonical systems
Christian Remling
pp. 1327–1365
Abstract | Full-Text PDF (381 KB) | Metadata

On the spectral resolution of products of Laplacian eigenfunctions
Stefan Steinerberger
pp. 1367–1384
Abstract | Full-Text PDF (1771 KB) | Metadata

Some estimates for the higher eigenvalues of sets close to the ball
Dario Mazzoleni and Aldo Pratelli
pp. 1385–1403
Abstract | Full-Text PDF (228 KB) | Metadata

Chirality induced interface currents in the Chalker–Goddington model
Joachim Asch, Olivier Bourget and Alain Joye
pp. 1405–1429
Abstract | Full-Text PDF (506 KB) | Metadata

The Tan $2 \Theta$ Theorem in fluid dynamics
Luka Grubišić, Vadim Kostrykin, Konstantin A. Makarov, Stephan Schmitz and Krešimir Veselić
pp. 1431–1457
Abstract | Full-Text PDF (273 KB) | Metadata

The index of generalised Dirac–Schrödinger operators
Koen van den Dungen
pp. 1459–1506
Abstract | Full-Text PDF (479 KB) | Metadata

On stability in the Borg–Hochstadt theorem for periodic Jacobi matrices
Leonid B. Golinskii
pp. 1507–1521
Abstract | Full-Text PDF (163 KB) | Metadata